欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  10 篇文章
     
     
 
Variational Homotopy Perturbation Method for Solving Riccati Type Differential Problems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 7 Page: 893-900
       
 
Canonical Transformations, Quantization, Mutually Unbiased and Other Complete Bases

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 7 Page: 901-919
       
 
Nonexistence of Nontrivial Solutions with Decay Order for a Biharmonic P-Laplacian Equation and System

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 7 Page: 920-928
       
 
Simpson’s Method for Solution of Nonlinear Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 7 Page: 929-933
       
 
An Optimal Control Approach to Structured Treatment Interruptions for HIV Patients: A Personalized Medicine Perspective

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 7 Page: 934-955
       
 
Numerical Methods for a Class of Hybrid Weakly Singular Integro-Differential Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 7 Page: 956-966
       
 
Multigrid Solution of an Elliptic Fredholm Partial Integro-Differential Equation with a Hilbert-Schmidt Integral Operator

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 7 Page: 967-986
       
 
Estimation of Stochastic Volatility with a Compensated Poisson Jump Using Quadratic Variation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 7 Page: 987-1000
       
 
Of Own and Forced Vibrations of Dissipative Inhomogeneous Mechanical Systems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 7 Page: 1001-1015
       
 
Construct Validation by Hierarchical Bayesian Concept Maps: An Application to the Transaction Cost Economics Theory of the Firm

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 7 Page: 1016-1030